Pacific Journal of Mathematics

On a certain generalization of ${\cal l}_{p}$ spaces.

Jeanne LaDuke

Article information

Pacific J. Math., Volume 35, Number 1 (1970), 155-168.

First available in Project Euclid: 13 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46.35


LaDuke, Jeanne. On a certain generalization of ${\cal l}_{p}$ spaces. Pacific J. Math. 35 (1970), no. 1, 155--168.

Export citation


  • [1] N. Dunford and J. Schwartz, Linear operators, part II: spectral theory, Interscience, New York, 1963.
  • [2] I. C. Gohberg and M. G. Krein, Introductionto the theory of linear non-selfad joint operators in Hilbert space, Izdat. "Nauka," Moscow, 1965; also Transl. Math. Mono- graphs, Vol. 18, Amer. Math. Soc, Providence, 1969.
  • [3] E. Hewitt and K. A. Ross, Abstract harmonicanalysis, Vol. II, Springer-Verlag, Heidelberg and New York, 1970.
  • [4] E. Hewitt and K. Stromberg, Real and abstract analysis,Springer-Verlag, New York, 1965.
  • [5] R. A. Kunze, LP Fourier transforms on locally compact unimodular groups, Trans. Amer. Math. Soc. 89 (1958), 519-540.
  • [6] C. A. McCarthy, cP, Israel J. Math. 5 (1967), 249-271.